Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 40, NWS Boston/Norton, MA

June 29, 2020Hampden County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 29, 2020, 2:37 PM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2020, 2:37 PM EDT (18:37 UTC)
Expired
Jun 29, 2020, 3:15 PM EDT
In force
38 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hampden County, MA, Hampshire County, MA

The radar

The Albany radar (KENX), 120 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 2:45 PM EDTTSTM WND DMGNorthampton, MATREES DOWN ON MAPLE ST
Jun 29, 2:45 PM EDTTSTM WND DMGNorthampton, MATREES DOWN ON RYAN RD
Jun 29, 2:55 PM EDTTSTM WND DMGSouth Hadley, MATREE DOWN ON THE RTE 202 SOUTH ROTARY
Jun 29, 2:56 PM EDTTSTM WND DMGHolyoke, MATREES AND WIRES DOWN ON LINCOLN ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
557 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

594 
WUUS51 KBOX 291837
SVRBOX
MAC013-015-291915-
/O.NEW.KBOX.SV.W.0040.200629T1837Z-200629T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
237 PM EDT Mon Jun 29 2020

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  South central Hampshire County in western Massachusetts...
  Central Hampden County in western Massachusetts...

* Until 315 PM EDT.

* At 236 PM EDT, a severe thunderstorm was located over Easthampton,
  or over Northampton, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect wind damage to trees and power lines. Minor hail 
           damage to vehicles is possible.

* Locations impacted include...
  Chicopee, Westfield, Holyoke, Northampton, South Hadley,
  Easthampton, Granby, Southampton, Hadley and Westhampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4232 7275 4235 7264 4223 7247 4216 7270
TIME...MOT...LOC 1836Z 328DEG 9KT 4229 7268 

HAIL...1.00IN
WIND...60MPH
 
$$

BW
1 follow-up statement
416 
WWUS51 KBOX 291908
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
308 PM EDT Mon Jun 29 2020

MAC013-015-291917-
/O.EXP.KBOX.SV.W.0040.000000T0000Z-200629T1915Z/
Hampshire MA-Hampden MA-
308 PM EDT Mon Jun 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HAMPSHIRE AND
CENTRAL HAMPDEN COUNTIES WILL EXPIRE AT 315 PM EDT...
        
The storm which prompted the warning has weakened and moved out of 
the area. Therefore, the warning will be allowed to expire.

LAT...LON 4232 7275 4235 7264 4223 7247 4216 7270
TIME...MOT...LOC 1907Z 328DEG 9KT 4222 7262 

$$

BW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:50 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 29, 1:50 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
150 PM EDT Mon Jun 29 2020

.SYNOPSIS...
A broad area of low pressure aloft will move over New England
through midweek with another disturbance toward the end of the
week. This will result in an unsettled pattern for the upcoming
week with scattered showers and thunderstorms at times, but a
washout is not expected. Warm and dry weather is expected for
next weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1 PM Update...

Shower and thunderstorm activity has been weaker and less
organized today thanks to less shear and generally disorganized
storms. These showers and thunderstorms will continue through
the afternoon and evening hours thanks to instability from both
diurnal heating and the cold pool aloft. Visible satellite shows
the greatest amount of clearing over western MA, CT and RI.
Thus sfc CAPE is maximized in this area and we expect the
greater potential for a heavy downpours and thunderstorms to
be in this region, moving south through the afternoon/evening.
Given PWATs near 1.5 inches and a good amount of instability any
showers/thunderstorms could drop some heavy rain leading to
minor urban flooding issues. Hi-res guidance indicates potential
for rainfall rates up to 2"/hr.

Previous discussion...

A mid level cold pool will remain over New England today, with
a weak surface low pressure stalled over the eastern coastal
waters. Thew present of the cold pool means mid level lapse
rates of 6-7 degrees C/km. Expecting another round of showers
today. Rainfall could be at just about anytime today, but
especially during this afternoon into this evening. CAPE values
should reach 1,000-2,000 J/kg once more. However, the wind shear
looks to be a bit lacking compared to yesterday. Not expecting
as many strong thunderstorms today, but cannot completely
dismiss the idea. Am more concerned about downpours, especially
for the areas which saw significant rainfall Sunday.

Near to slightly below normal temperatures today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Not much changes aloft tonight into Tuesday. Mid level cold pool
and surface low just to the east will keep at least some risk
for a shower through this period. Expecting the coverage of
showers to be greatest during the typical afternoon and evening
hours Tuesday.

Near normal low temperatures tonight, with below normal high
temperatures Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights

* Scattered to isolated diurnal shower and thunderstorm chances
  Wednesday and Thursday. Temperatures trending warmer.

* Cannot rule out showers late in the week and over the weekend,
  but does appear to be a drier pattern.

Tuesday night through Thursday...

Omega block remains in place through Thursday. The ridge axis
associated with the block extends roughly from the Lower
Mississippi River Valley through the central Great Lakes and
into northern Ontario. New England will have an upper low
rotating over the region throughout this period. Upper low
begins to breakdown and lift offshore on Thursday.

Daily shower and thunderstorm activity expected with the upper
low overhead. This will keep a -10 to -15 degree Celsius cold
pool aloft at 500 hPa. The combination of the cold pool and
diurnal heating will result in scattered to isolated shower and
thunderstorm activity. This activity will linger into the night
time as the cold pool remains in place. Shear will be weak at generally
25 kts or less within the 0-6 km layer, so storms will remain
pulse like. This will result in many areas remaining dry, but
there is 1 to 1.5 inches of PWATs in place. This could bring
periods of heavy rain. MUCAPE values range from a few hundred
J/kg closer to the coast to 1500 J/kg across the interior.

As with the previous night, tapered down precipitation chances
late and removed thunder chances after 09Z.

Temperatures rising in comparison to earlier in the week as flow
shifts from onshore to northerly/northwesterly. Cooler on
Wednesday as there is a bit more of an onshore wind component as
opposed to Thursday.

Friday through Sunday...

Upper low offshore, but remain under cyclonic flow through the
weekend. Hard to time a few shortwaves going through, so have
kept the NBM guidance due to model differences. Cannot rule out
showers through the weekend, but think it will be drier in
comparison to the first half of the week.

High temperatures range from the mid 70s to the 80s.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

18Z update...

This afternoon and evening...Moderate confidence.

VFR/MVFR cigs in the interior this afternoon with a mix of
IFR/LIFR for TAF sites along the east and southeast coasts.
Periods of showers and thunderstorms continue through the
evening.

Tonight...Moderate confidence.

MVFR to LIFR stratus and patchy fog expected to redevelop, but
areal extent is uncertain. Periods of showers with a rumble of
thunder possible.

Tuesday...Moderate confidence.

MVFR/IFR stratus towards the east coast, especially northeast.
MVFR trending to VFR farther inland. Periods of showers, with a
chance for a few thunderstorms.

Tuesday Night: Mainly MVFR, with areas IFR possible especially
in the interior. Chance SHRA, isolated TSRA.

KBOS Terminal...Moderate confidence in TAF, mainly due to timing
issues for showers and an isolated thunderstorm this afternoon.

KBDL Terminal...Moderate confidence in TAF, mainly due to timing
issues for showers and an isolated thunderstorm.

Outlook /Tuesday Night through Friday/...

Wednesday: Mainly MVFR, with local IFR possible. Chance SHRA,
isolated TSRA.

Wednesday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA, isolated TSRA.

Thursday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA, isolated TSRA.

Thursday Night: VFR.

Friday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA.

&&

.MARINE...
Winds and seas will remain below Small Craft Advisory
thresholds through Tuesday. Periods of showers, with a few
thunderstorms possible at times. Visibility reduced in heavier
showers.

Outlook /Tuesday Night through Friday/...

Tuesday Night through Wednesday: Winds less than 25 kt. Areas
of seas approaching 5 ft. Chance of rain showers, isolated
thunderstorms.

Wednesday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.

Thursday Night: Winds less than 25 kt.

Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Belk/BL
NEAR TERM...Belk/BL/BW
SHORT TERM...Belk
LONG TERM...BL
AVIATION...Belk/BL/BW
MARINE...Belk/BL
Hazardous weather outlook, Jun 29, 4:23 AM EDT, 10 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
423 AM EDT Mon Jun 29 2020

CTZ002>004-MAZ002>024-026-RIZ001>008-300830-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
423 AM EDT Mon Jun 29 2020

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-300830-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
423 AM EDT Mon Jun 29 2020

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Jun 29, 12:25 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1225 PM EDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HAIL             2 ESE NANTUCKET         41.26N  70.07W
06/29/2020  M0.75 INCH       NANTUCKET          MA   AMATEUR RADIO

&&

EVENT NUMBER BOX2001602

BW
Special weather statement, Jun 29, 1:01 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
101 PM EDT Mon Jun 29 2020

MAZ013-016>021-291800-
Eastern Plymouth MA-Western Norfolk MA-Southern Bristol MA-
Northern Bristol MA-Southern Plymouth MA-Eastern Norfolk MA-
Western Plymouth MA-
101 PM EDT Mon Jun 29 2020

...LINE OF STRONG THUNDERSTORMS IN SOUTHEAST MASSACHUSETTS...

At 100 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Abington to near Fall River. Movement was
southeast at 15 mph.

Pea size hail and winds in excess of 30 mph will accompany these
storms as they head through Plymouth County. Minor street flooding
is also expected.

Strong thunderstorms will be near...
  Bridgewater and East Bridgewater around 105 PM EDT.
  Rockland, Abington and Freetown around 115 PM EDT.
  Whitman around 120 PM EDT.
  Hanover around 125 PM EDT.
  Hanson around 130 PM EDT.
  Halifax around 135 PM EDT.
  Pembroke around 145 PM EDT.
  Norwell around 150 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4170 7117 4172 7116 4171 7119 4173 7120
      4171 7121 4175 7120 4220 7100 4218 7072
      4217 7071 4217 7073 4215 7071 4166 7091
      4165 7093 4163 7092
TIME...MOT...LOC 1700Z 287DEG 10KT 4212 7096 4177 7111

JWD
Special weather statement, Jun 29, 2:07 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
207 PM EDT Mon Jun 29 2020

MAZ002-003-291845-
Western Franklin MA-Eastern Franklin MA-
207 PM EDT Mon Jun 29 2020

...STRONG THUNDERSTORM OVER NORTHERN FRANKLIN COUNTY...

At 206 PM EDT, Doppler radar was tracking a strong thunderstorm over
Leyden, or near Greenfield, moving south at 20 mph.

Penny size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Greenfield, Deerfield, Montague, Sunderland, Northfield, Bernardston,
Buckland, Conway, Shelburne, Leverett, Erving, Ashfield, Colrain,
Gill, Charlemont, Wendell and Leyden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4272 7255 4252 7237 4246 7273 4268 7276
      4271 7267
TIME...MOT...LOC 1806Z 345DEG 16KT 4267 7265

BW
Special weather statement, Jun 29, 2:10 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
210 PM EDT Mon Jun 29 2020

MAZ020>023-291915-
Southern Bristol MA-Southern Plymouth MA-Dukes MA-Barnstable MA-
210 PM EDT Mon Jun 29 2020

...LINE OF STRONG THUNDERSTORMS...

At 208 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mattapoisett to Fairhaven and Dartmouth.
Movement was southeast at 15 mph.

Brief downpours, pea size hail, and wind gusts to 35 mph will
accompany these storms as they approach the Elizabeth
Island, Martha's Vineyard and the upper Cape.

Strong thunderstorms will be near...
  Gosnold around 235 PM EDT.
  Falmouth around 245 PM EDT.
  Chilmark around 310 PM EDT.
  Oak Bluffs, Tisbury, Aquinnah and West Tisbury around 315 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads. Get indoors when you hear
thunder.

&&

LAT...LON 4150 7085 4143 7085 4142 7091 4154 7087
      4141 7095 4157 7086 4150 7104 4155 7108
      4163 7090 4179 7084 4168 7071 4159 7046
      4153 7065 4145 7055 4137 7056 4130 7078
      4133 7082
TIME...MOT...LOC 1808Z 315DEG 11KT 4167 7080 4159 7084 4150 7100

JWD
Local storm report, Jun 29, 2:22 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
222 PM EDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             ROWE                    42.70N  72.90W
06/29/2020  M1.25 INCH       FRANKLIN           MA   AMATEUR RADIO

0200 PM     HAIL             ROWE                    42.70N  72.90W
06/29/2020  M1.00 INCH       FRANKLIN           MA   AMATEUR RADIO

&&

EVENT NUMBER BOX2001603 BOX2001604

TG
Local storm report, Jun 29, 2:35 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
235 PM EDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             ROWE                    42.70N  72.90W
06/29/2020  M1.25 INCH       FRANKLIN           MA   AMATEUR RADIO

0200 PM     HAIL             ROWE                    42.70N  72.90W
06/29/2020  M1.00 INCH       FRANKLIN           MA   AMATEUR RADIO

0219 PM     HAIL             2 SE NEW BEDFORD        41.64N  70.90W
06/29/2020  M0.75 INCH       BRISTOL            MA   AMATEUR RADIO

0226 PM     TSTM WND DMG     DEERFIELD               42.55N  72.60W
06/29/2020                   FRANKLIN           MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON MOUNTAIN ROAD.

0226 PM     TSTM WND DMG     DEERFIELD               42.55N  72.60W
06/29/2020                   FRANKLIN           MA   AMATEUR RADIO

            HOUSE HEAVILY DAMAGED ON UPPER ROAD, TREE INTO HOUSE.

0226 PM     TSTM WND DMG     DEERFIELD               42.55N  72.60W
06/29/2020                   FRANKLIN           MA   AMATEUR RADIO

            TREE DOWN ON GREENFIELD ROAD.

0229 PM     HAIL             HAWLEY                  42.57N  72.88W
06/29/2020  M1.00 INCH       FRANKLIN           MA   PUBLIC

&&

EVENT NUMBER BOX2001603 BOX2001604 BOX2001605 BOX2001606 BOX2001608
BOX2001609 BOX2001607

TG

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:02 PM EDTSpecial Weather StatementBOXMiddlesex58 min
Jun 29, 12:09 AM EDTSpecial Weather StatementBOXEssex51 min
Jun 29, 12:39 AM EDTSpecial Weather StatementBOXMiddlesex36 min
Jun 29, 12:54 AM EDTSpecial Marine WarningBOX66 min
Jun 29, 12:57 AM EDTSpecial Marine WarningBOX33 min
Jun 29, 1:07 AM EDTSpecial Weather StatementBOXSuffolk38 min
Jun 29, 2:54 AM EDTSpecial Weather StatementBOXPlymouth51 min
Jun 29, 4:35 AM EDTSpecial Marine WarningBOX35 min
Jun 29, 4:38 AM EDTSpecial Weather StatementBOXDukes52 min
Jun 29, 7:32 AM EDTSpecial Marine WarningBOX58 min
Jun 29, 7:35 AM EDTSpecial Weather StatementBOXBarnstable40 min
Jun 29, 7:51 AM EDTSpecial Marine WarningBOX24 min
Jun 29, 8:15 AM EDTSpecial Weather StatementBOXBarnstable30 min
Jun 29, 8:28 AM EDTSpecial Marine WarningBOX62 min
Jun 29, 9:00 AM EDTSpecial Marine WarningBOX60 min
Jun 29, 9:21 AM EDTSpecial Marine WarningBOX39 min
Jun 29, 9:24 AM EDTSpecial Weather StatementBOXNantucket36 min
Jun 29, 9:28 AM EDTSevere Thunderstorm WarningBOXNantucket32 min
Jun 29, 9:37 AM EDTSpecial Marine WarningBOX53 min
Jun 29, 9:58 AM EDTSpecial Marine WarningBOX47 min
Jun 29, 11:11 AM EDTSpecial Marine WarningBOX34 min
Jun 29, 12:14 PM EDTSpecial Weather StatementBOXNorfolk46 min
Jun 29, 1:01 PM EDTSpecial Weather StatementBOXBristol59 min
Jun 29, 1:56 PM EDTSpecial Marine WarningBOX64 min
Jun 29, 1:58 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire47 min
Jun 29, 2:07 PM EDTSpecial Weather StatementBOXFranklin38 min
Jun 29, 2:10 PM EDTSpecial Weather StatementBOXDukes65 min
Jun 29, 2:15 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire45 min
Jun 29, 2:30 PM EDTSevere Thunderstorm WarningBOXBarnstable, Dukes34 min
Jun 29, 2:33 PM EDTSpecial Marine WarningBOX32 min
Jun 29, 2:51 PM EDTSpecial Weather StatementBOXHampshire39 min
Jun 29, 3:02 PM EDTSpecial Marine WarningBOX58 min
Jun 29, 3:06 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire36 min
Jun 29, 4:01 PM EDTSpecial Weather StatementBOXMiddlesex44 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.